# SDR 4DPA2022060400001

- Difficulty date: June 4, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N266JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145726
- Aircraft time: 7,246 hours, 8,438 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Dau
- Part number: 7013348949
- Part serial: 01044236
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT BELOW 14,000’ CREW HEARD LOUD CLACKING & THUDDING UNDERNEATH COCKPIT, LOUD ENOUGH THAT WE THOUGHT THE LANDING GEAR DOORS WERE OPENING & CLOSING. IMMEDIATELY AFTER, EICAS FILLED WITH WARNINGS & CAUTIONS.  SEVERAL FLT INSTRUMENTS FAILED, TURNED OFF & ON WITH RED X’S PERIODICALLY COMING OFF & ON. CLACKING & THUDDING SLOWED AND BECAME INTERMITTENT.  IT DID NOT SEEM LIKE ANY HYDRAULIC SYSTEMS WERE EFFECTED OTHER THAN THE LOUD THUDDING. AFTER PARKING,   FLT ATTEND REPORTED AFTER HEARING THUDDING,  SMELLED BURNING RUBBER, NO SMOKE OBSERVED OR SMELLED IN COCKPIT. R&R  FUSE F0007, F0008, F0061, CONTACTOR K0001, TIMER RELAY K0275, RELAYS K0353 & K0495, LGEU, DAU 1. OPS TESTED GOOD, NO MESSAGES PRESENT.
